IJPAM: Volume 95, No. 1 (2014)

A GENERALIZATION OF DIRICHLET TYPE 1 DISTRIBUTION

Daya K. Nagar$^1$, Armando Gómez$^2$
$^{1,2}$Instituto de Matemáticas
Universidad de Antioquia
Calle 67, No. 53-108, Medellın, COLOMBIA


Abstract. In this article, we give a generalization of the Dirichlet type 1 distribution. This generalization is based on the Lauricella's type B hypergeometric function. We also study several of its properties.

Received: April 14, 2014

AMS Subject Classification: 62H99

Key Words and Phrases: Appell hypergeometric function, Dirichlet distribution, hypergeometric function, Lauricella function

Download paper from here.




DOI: 10.12732/ijpam.v95i1.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 1
Pages: 89 - 97


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).